The multicores in metric spaces and their application in fixed point theory
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 75-94 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

This paper discusses the notion, the properties and the application of multicores, i.e. some compact sets contained in metric spaces.
This paper discusses the notion, the properties and the application of multicores, i.e. some compact sets contained in metric spaces.
Classification : 47H10, 54C55, 54H25, 55M20
Keywords: Lefschetz number; fixed point; topological vector spaces; Klee admissible spaces; absolute neighborhood multi-retracts; approximative absolute neighborhood multi-retracts; multicore
@article{AUPO_2010_49_1_a7,
     author = {\'Slosarski, Miros{\l}aw},
     title = {The multicores in metric spaces and their application in fixed point theory},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {75--94},
     year = {2010},
     volume = {49},
     number = {1},
     mrnumber = {2797525},
     zbl = {1253.55002},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a7/}
}
TY  - JOUR
AU  - Ślosarski, Mirosław
TI  - The multicores in metric spaces and their application in fixed point theory
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 2010
SP  - 75
EP  - 94
VL  - 49
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a7/
LA  - en
ID  - AUPO_2010_49_1_a7
ER  - 
%0 Journal Article
%A Ślosarski, Mirosław
%T The multicores in metric spaces and their application in fixed point theory
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 2010
%P 75-94
%V 49
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a7/
%G en
%F AUPO_2010_49_1_a7
Ślosarski, Mirosław. The multicores in metric spaces and their application in fixed point theory. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 75-94. http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a7/